MathSciNet Relay Station
MathSciNet bibliographic data
MR1975400 22A15 (54H13)
Hindman, Neil; Strauss, Dona; Zelenyuk, Yevhen Large rectangular semigroups in Stone-Čech compactifications. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2795–2812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement